View Single Post
Old 01-19-2011, 04:40 AM   #1
Bethanyrose Bethanyrose is offline
Junior Member
(female)
 
Join Date: Aug 2010
Location: United Kingdom
Posts: 13
Bethanyrose HB User
Unhappy Amlodipine - mood problems

Hi, I've been on amlodipine for quite a few years now, and want my doctor to take me off it as I believe that it is causing me to feel very detached and switched off, as if I have no motivation, and no joy in life any more. It's not quite the same as clinical depression, as I've suffered with that in the past, and this feels different, but I definitely have a mood problem which I'm finding hard to live with. I've been feeling like this for months and months, with no change, so something is causing it, and I am convinced the amlodipine is responsible. My doctor doesn't want to know, and says it's hard for him to put me on something else as I had a bad reaction to both lisinopril and benicar, and propranolol made me see imaginary things in the middle of the night plus gave me stomach problems. I am sure he thinks I am making things up and I'm getting more and more frustrated.

I would like any input from anyone on here who has suffered mood problems from being on amlodipine. I am trying to gather evidence of it so that I can convince my doctor that I am not the only one. Mood problems are listed in the side effects, yet it is being dismissed by my doctor. I need to find other people who say the same as me. So I would be grateful for any answers to this post. Thanks